Volume 80, (2009)

Research Article

Some new identities for Catalan polynomials

Clapperton, James A.; Larcombe, Peter J.; Fennessey, Eric J.

Util. Math. 80, 3-10 (2009).

Research Article

On oscillation of certain second order damped differential equations

Xu, Zhiting

Util. Math. 80, 11-23 (2009).

Research Article

An alternative enumeration of self-complementary graphs

Nakamoto, Atsuhiro; Shirakura, Teruhiro; Tazawa, Shinsei

Util. Math. 80, 25-32 (2009).

Research Article

On potentially \(3\)-regular graph graphic sequences

Hu, Lili; Lai, Chunhui

Util. Math. 80, 33-51 (2009).

Research Article

differentiation and harmonic numbers

Mortenson, Eric

Util. Math. 80, 53-57 (2009).

Research Article

The sum \(16^n\sum_{k=0}^{2n} 4^k\binom{\frac 12}{k} \binom{-\frac 12}{k} \binom{-2k}{2n-k}\): a third proof of its closed form

Gessel, Ira M.; Larcombe, Peter J.

Util. Math. 80, 59-63 (2009).

Research Article

Discussion on the (partial)Grundy and \(b\)-chromatic numbers of graphs

Effantin, B.; Kheddouci, H.

Util. Math. 80, 65-89 (2009).

Research Article

New upper bounds for vertex Folkman numbers \(F_v(3,k;k+1)\)

Shao, Zehui; Pan, Linqiang; Xu, Xiaodong

Util. Math. 80, 91-96 (2009).

Research Article

Towards a theory of \(⟨r,s⟩\)-domination in graphs

Cockayne, E. J.

Util. Math. 80, 97-113 (2009).

Research Article

Extremal graphs without four-cycles or five-cycles

Sun, Yongqi; Lin, Xiaohui; Yang, Yuansheng; Shi, Lei

Util. Math. 80, 115-130 (2009).

Research Article

Chord-set subgraphs of chordal graphs

McKee, Terry A.

Util. Math. 80, 131-141 (2009).

Research Article

Existence of generalized Howell designs of side \(n+1\) and order \(3n\)

Wang, Changyuan; Du, Beiliang

Util. Math. 80, 143-159 (2009).

Research Article

Generalized LCM-product function

Shonhiwa, Temba

Util. Math. 80, 161-170 (2009).

Research Article

Averaging and bounding holonomic constraints: applications to “unsolvable” pendulum problems

Gregory, John

Util. Math. 80, 171-181 (2009).

Research Article

A new class of graceful lobsters obtained from diameter four trees

Mishra, Debdas; Panigrahi, Pratima

Util. Math. 80, 183-209 (2009).

Research Article

About b-colouring of regular graphs

Sahili, Amine El; Kouider, Mekkia

Util. Math. 80, 211-215 (2009).

Research Article

Some inequalities on vertex degrees, eigenvalues, and Laplacian eigenvalues of graphs

Li, Rao

Util. Math. 80, 217-224 (2009).

Research Article

Maximal independent sets in trees with large maximum degree

Jin, Zemin; Liang, Xiaoying; Liu, Xuezi

Util. Math. 80, 225-231 (2009).

Research Article

On potentially \(K_{r+1}-U\)-graphical sequences

Lai, Chunhui; Yan, Guiying

Util. Math. 80, 233-244 (2009).

Research Article

On the characteristic polynomial of starlike trees

Camacho, Franklin; Rada, Juan

Util. Math. 80, 245-261 (2009).

Research Article

Fault-tolerance in resolvability

Javaid, Imran; Salman, Muhammad; Chaudhry, Muhammad Anwar; Shokat, Sara

Util. Math. 80, 263-275 (2009).

Research Article

On a method to construct magic rectangles of even order

De Los Reyes, J. P.; Das, Ashish; Midha, Chand K.; Vellaisamy, P.

Util. Math. 80, 277-284 (2009).

E-mail Alert

Add your e-mail address to receive upcoming issues of Utilitas Mathematica

Call for papers

Special issue: Dynamical systems and differential equations in applied sciences
Guest editors: Renhai Wang, Mirelson Martins Freitas, Nguyen Huy Tuan
Submission deadline: 03 January 2026

Special Issues

The Combinatorial Press Editorial Office routinely extends invitations to scholars for the guest editing of Special Issues, focusing on topics of interest to the scientific community.